# SDR MASA2024061100057

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N88359
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000696
- Aircraft time: 13,686 hours, 8,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2ND CEILING INTERIOR EMERGENCY LIGHT INOP.  R&R #2 ELPU, OPS CK GOOD. NO FURTHER DEFECTS
